Pulling her hair over cholesterol drug

In response to MT (WDDTY vol 12 no 11, p 8) on simvastatin (Zocor), after blood tests, my GP informed me that my cholesterol was high. I was prescribed 40 mg/day of Zocor, later reduced to 20 mg/day with no explanation.


The adverse reactions came in the form of male-pattern baldness and my eyebrows vanished almost overnight. I began vomiting up to one pint of acid at a time. No connection was made by my GP between Zocor and these events.


Thanks to WDDTY, enlightenment came. I stopped taking Zocor, and the gastric symptoms have almost abated and my eyebrows are now making a modest reappearance.


I also looked up the drug in the British National Formulary. The 20 mg I was prescribed is for people with coronary heart disease, which I most certainly do not have. God only knows what 40 mg is for!- Janet Harris, London

Connection error. Connection fail between instagram and your server. Please try again
What Doctors Don't Tell You Written by What Doctors Don't Tell You

Explore Wellness in 2021